MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM R

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM R
Catalog Number 02.12.0412FR
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 december 2019.Lot 1811496: (b)(4) items manufactured and released on 09-apr-2019.Expiration date: 20.03.2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: gmk-sphere 02.07.1204r tibial tray fixed cemented size 4 r (k090988) lot.189152.Batch review performed on 17-dec-2019.Lot 189152: (b)(4) items manufactured and released on 08-feb-2019.Expiration date: 30/01/2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2019.On (b)(6) 2019, the patient came in due to signs of an infection.The surgeon performed a washout and poly-swap and the surgery was completed successfully.Presently, on (b)(6) 2019, the patient came in complaining of pain and it was observed that the poly had become disengaged, no screw was used.The surgeon revised the poly and the surgery was completed successfully using the screw.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM R
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9494236
Report Number3005180920-2019-01080
Device Sequence Number1541940
Product Code JWH
UDI-Device Identifier07630030826580
UDI-Public07630030826580
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2024
Device Catalogue Number02.12.0412FR
Device Lot Number1811496
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2019
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;